Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 12, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 14, 2011, 11:28 PM CDT for Montgomery County, Polk County, Arkansas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 14, 2011, 11:28 PM CDT (04:28 UTC)
- Expired
- Apr 15, 2011, 12:15 AM CDT
- In force
- 47 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Montgomery County, AR, Polk County, AR
The radar
The Western Arkansas radar (KSRX), 91 km from the middle of the area, began a volume at 04:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 9:06 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 4.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1201 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1314 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.5
The text
As transmitted, in the capitals the NWS used until 2016.
286 WFUS54 KLZK 150428 TORLZK ARC097-113-150515- /O.NEW.KLZK.TO.W.0012.110415T0428Z-110415T0515Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 1128 PM CDT THU APR 14 2011 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... NORTHWESTERN MONTGOMERY COUNTY IN WESTERN ARKANSAS... EAST CENTRAL POLK COUNTY IN WESTERN ARKANSAS... * UNTIL 1215 AM CDT * AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED 3 MILES WEST OF OPAL...OR 11 MILES EAST OF MENA. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 35 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... MT IDA... OPAL... ODEN... MIMOSA... MAULDIN... SIMS... PINE RIDGE... PENCIL BLUFF... HURRICANE GROVE... BIG FORK... YOCANNA... WHITETOWN... WHEELER MTN... TURNERS MTN... ROCKY SHOALS REC AREA... RIVER BLUFF REC AREA... RATTLESNAKE MTN... OWLEY... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3475 9366 3449 9357 3446 9404 3461 9408 TIME...MOT...LOC 0428Z 260DEG 30KT 3454 9403 $$ BJS
2 follow-up statements
627
WWUS54 KLZK 150447
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1147 PM CDT THU APR 14 2011
ARC097-113-150515-
/O.CON.KLZK.TO.W.0012.000000T0000Z-110415T0515Z/
POLK AR-MONTGOMERY AR-
1147 PM CDT THU APR 14 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN MONTGOMERY
AND NORTHEASTERN POLK COUNTIES UNTIL 1215 AM CDT...
AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 6 MILES NORTHEAST OF OPAL...OR 18 MILES
EAST OF MENA...MOVING EAST AT 30 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
MT IDA... ODEN... MAULDIN...
SIMS... PINE RIDGE... PENCIL BLUFF...
WHITETOWN... ROCKY SHOALS REC AREA...
NORTH FORK LAKE... HUDDLESTON... HOG JAW...
GRAPEVINE MTN... GASTON...
FULTON BRANCH REC AREA... DRAGOVER REC AREA...
CHASEWOOD LANDING... BLOWOUT MTN...
BIG BRUSHY REC AREA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3471 9378 3475 9366 3455 9360 3452 9393
3464 9399
TIME...MOT...LOC 0447Z 248DEG 24KT 3462 9391
$$
BJS295 WWUS54 KLZK 150510 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1210 AM CDT FRI APR 15 2011 ARC113-150520- /O.CAN.KLZK.TO.W.0012.000000T0000Z-110415T0515Z/ POLK AR- 1210 AM CDT FRI APR 15 2011 ...THE TORNADO WARNING FOR NORTHEASTERN POLK COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3472 9376 3475 9366 3458 9361 3458 9371 TIME...MOT...LOC 0510Z 254DEG 25KT 3463 9369 $$ ARC097-150515- /O.CON.KLZK.TO.W.0012.000000T0000Z-110415T0515Z/ MONTGOMERY AR- 1210 AM CDT FRI APR 15 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL MONTGOMERY COUNTY UNTIL 1215 AM CDT... AT 1207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 3 MILES NORTHWEST OF MAULDIN...OR 7 MILES NORTHWEST OF MT IDA...MOVING EAST AT 30 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... MAULDIN... SIMS... ROCKY SHOALS REC AREA... FULTON BRANCH REC AREA... DRAGOVER REC AREA... CHASEWOOD LANDING... BLOWOUT MTN... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3472 9376 3475 9366 3458 9361 3458 9371 TIME...MOT...LOC 0510Z 254DEG 25KT 3463 9369 $$ BJS
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 14, 6:51 PM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, Apr 14, 6:51 PM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 651 PM CDT THU APR 14 2011 .AVIATION... TSTMS FROM OK WILL ENTER WRN AR LATER THIS EVE AND SHOULD SHIFT E OF ALL TAF SITES BY MID MORNING FRI. TIMING OF STORMS WAS PRETTY MUCH IN LINE WITH NAM AND GFS. HOWEVER...SOME OF THE MODELS HAVE BEEN INDICATING SCT TS DEVELOPMENT OUT AHEAD OF OK STORMS THIS EVENING /AND ISOLATED STORM HAS POPPED UP IN SERN OK/...SO ALLOWED FOR A LONGER AMOUNT OF TIME FOR TS AT THE TAF SITES. UNTIL TSTMS ARRIVE...CONDITONS SHOULD BE VFR WITH GUSTY S-SW SURFACE WIND. CEILING LOWERING TO MVFR/OCNL IFR DUE TO CEILINGS AND VISIBILITIES AS TSTMS MOVE THROUGH. ALSO...VERY GUSTY WINDS SHOULD ACCOMPANY THE STORMS. CONTINUED MVFR FOR AWHILE FRI MORNING...THEN BECOMING VFR. GUSTY WSW-W WINDS THROUGHOUT THE DAY FRI. && .PREV DISCUSSION... /ISSUED 320 PM CDT THU APR 14 2011/ SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT DEEPENING LOW PRES SYS WAS CENTERED ACRS CNTRL KS AT MID AFTN. LOW LVL MOISTURE CONTD TO ADVECT NWD INTO ERN OK AND SWRN AR. CDFNT/DRYLINE WAS ALIGNED SWD FM THE LOW ACRS CNTRL OK. TEMPS HAVE WARMED INTO THE 70S AND LOWERS 80S ACRS THE FA. CURRENT FCST THINKING RMNS UNCHANGED AS STRONG/SVR STORMS EXPECTED TO AFFECT THE AREA TNGT INTO FRI. SCTD TO NUMEROUS SHRA/TSRA WL DVLP BY LATE THIS AFTN/EVENING ACRS ERN OK AND EVENTUALLY AFFECT PARTS OF WRN AR...WHERE DISCRETE STORMS COULD PRODUCE ISOLD TORNADOES THRU THE EVENING HRS. ACTIVITY EXPECTED TO EVENTUALLY ORGANIZED INTO A BROKEN LINE OF STORMS AS THE NIGHT PROGRESSES...WITH THE FOCUS FOR WIND DAMAGE AND LARGE HAIL CONTG INTO FRI. PRECIP WL TAPER OFF FM THE W LATE TNGT AND FRI AS THE FNT SHIFTS E OF AR. WITH SFC LOW EXPECTED TO BE CENTERED OVR MO ON FRI...GUSTY W/SWLY WINDS WL BE COMMON. WENT AHEAD AND POSTED A LAKE WIND ADVY ACRS THE FA FOR FRI. LATER SHIFTS CAN MONITOR TRENDS FOR A POSSIBLE UPGRADE TO A WIND ADVY OVR PARTS OF THE AREA. CYCLONIC FLOW WL RESULT IN PLENTY OF WRAPAROUND MOISTURE WL KEEP CLOUDS ACRS MUCH OF THE STATE FRI NGT AND SAT. CANNOT RULE OUT SOME LEFTOVER SHOWERS FRI NGT OVR NRN AR. WINDS WL SUBSIDE HEADING INTO SAT WITH COOLER AND DRIER AIRMASS. HIGH PRES WL SETTLE OVR THE SAT NGT BEFORE SHIFTING EWD BY SUN. SLY FLOW WL RETURN SUN AFTN WL SOME INCRS IN MOISTURE COMMENCING BY SUN NGT. LONG TERM...MONDAY THROUGH THURSDAY IT APPEARS A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE SOUTHEAST UNITED STATES THROUGH THE FIRST PART OF THE EXTENDED PERIOD. A COLD FRONT WILL APPROACH FROM THE NORTHWEST...AND WILL LIKELY STALL ON TUESDAY AS IT ENCOUNTERS THE RIDGE. A COUPLE OF WAVES OF LOW PRESSURE WILL FORM ALONG THE FRONT THROUGH THURSDAY...WITH THE FRONT WAVERING ACROSS THE STATE. THE FRONT WILL BRING UNSETTLED CONDITIONS...WITH CLOUDS/SCATTERED THUNDERSTORMS EXPECTED. THE FRONT WILL BE A FOCUS FOR LOCALLY HEAVY RAIN...AND WILL HAVE TO MONITOR THE SITUATION FOR EXCESSIVE PRECIPITATION AMOUNTS. THIS WILL BE MOST FAVORED OVER NORTHERN/CENTRAL SECTIONS OF ARKANSAS. AT OR ABOVE NORMAL TEMPERATURES ARE IN THE FORECAST. HOWEVER...THIS WILL BE HIGHLY DEPENDENT ON THE PLACEMENT OF THE FRONT AND CLOUDS/PRECIPITATION. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 60 72 43 63 / 100 60 20 10 CAMDEN AR 63 73 46 69 / 80 60 10 0 HARRISON AR 50 61 42 61 / 90 50 20 10 HOT SPRINGS AR 60 69 45 68 / 90 40 10 0 LITTLE ROCK AR 61 72 46 67 / 100 60 10 10 MONTICELLO AR 65 75 48 69 / 70 70 10 0 MOUNT IDA AR 58 67 41 67 / 90 20 10 0 MOUNTAIN HOME AR 58 67 40 60 / 100 50 20 10 NEWPORT AR 60 74 43 64 / 90 70 20 10 PINE BLUFF AR 62 74 46 68 / 80 70 10 0 RUSSELLVILLE AR 58 67 41 65 / 100 30 20 10 SEARCY AR 62 73 45 65 / 100 70 20 10 STUTTGART AR 63 74 48 67 / 90 70 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 7 AM TO 7 PM CDT FRIDAY FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. && AVIATION...28
Hazardous weather outlook, Apr 14, 4:51 AM CDT, 18 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 451 AM CDT THU APR 14 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-151000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 451 AM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THE NATIONAL WEATHER SERVICE STORM PREDICTION CENTER IN NORMAN OKLAHOMA HAS PLACED WESTERN ARKANSAS UNDER A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT...WITH A SLIGHT RISK OVER THE REMAINDER OF THE STATE. A POTENT STORM SYSTEM DEVELOPING OUT IN THE PLAINS WILL APPROACH ARKANSAS LATER TODAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN EASTERN OKLAHOMA LATE THIS AFTERNOON. THESE STORMS WILL MOVE INTO WESTERN ARKANSAS DURING THE EVENING HOURS. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL OCCUR AHEAD OF THESE STORMS ACROSS THE CENTRAL THIRD OF ARKANSAS BY MID TO LATE EVENING. SOME OF THE STORMS THAT DEVELOP TONIGHT WILL BECOME SEVERE. THESE SEVERE STORMS WILL HAVE THE CAPABILITY TO PRODUCE HAIL ONE INCH IN DIAMETER OR GREATER...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND EVEN TORNADOES. REGARDING TORNADOES...AT THIS TIME IT APPEARS THAT THE GREATEST RISK FOR TORNADOES WILL PRIMARILY BE IN AREAS WEST OF A LINE FROM CLARKSVILLE...TO HOT SPRINGS...TO GURDON...AND BETWEEN 7 PM AND MIDNIGHT. AFTER MIDNIGHT...THE STORMS ARE EXPECTED TO EVOLVE INTO A SQUALL LINE AND MOVE ACROSS THE REMAINDER OF CENTRAL ARKANSAS AND INTO EASTERN ARKANSAS. THE STORMS WILL EXIT THE STATE DURING THE MORNING HOURS. IT IS IMPORTANT TO REMEMBER THAT...WHILE THE RISK OF SEVERE THUNDERSTORMS MAY BE HIGHEST IN THE WEST...THERE WILL BE A SEVERE WEATHER THREAT IN ALL PARTS OF THE STATE TONIGHT. PEOPLE SHOULD MONITOR THE LATEST STATEMENTS FROM THE NATIONAL WEATHER SERVICE...AND BE PREPARED TO TAKE ACTION IF A WATCH OR WARNING IS ISSUED FOR THEIR AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
In the hours before
Local storm report, Apr 14, 10:53 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM FUNNEL CLOUD 3 NW ALY 34.81N 93.52W
04/14/2011 YELL AR LAW ENFORCEMENT
A FUNNEL CLOUD WAS SIGHTED BY LAW ENFORCEMENT 3 MILES
NORTHWEST OF ALY.
&&
57Local storm report, Apr 14, 11:06 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1106 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM HAIL HATFIELD 34.49N 94.38W
04/14/2011 E1.00 INCH POLK AR LAW ENFORCEMENT
1058 PM HAIL 2 E HATFIELD 34.49N 94.34W
04/14/2011 E1.75 INCH POLK AR EMERGENCY MNGR
1103 PM HAIL MENA 34.58N 94.24W
04/14/2011 E1.00 INCH POLK AR EMERGENCY MNGR
&&
227Local storm report, Apr 14, 11:12 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1112 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1111 PM HAIL MENA 34.58N 94.24W
04/14/2011 E2.00 INCH POLK AR TRAINED SPOTTER
&&
227Local storm report, Apr 14, 11:19 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1119 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM HAIL DANVILLE 35.05N 93.39W
04/14/2011 E0.75 INCH YELL AR LAW ENFORCEMENT
&&
57Local storm report, Apr 14, 11:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1126 PM CDT THU APR 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 PM HAIL DANVILLE 35.05N 93.39W
04/14/2011 E1.00 INCH YELL AR LAW ENFORCEMENT
1116 PM TSTM WND DMG DANVILLE 35.05N 93.39W
04/14/2011 YELL AR LAW ENFORCEMENT
SEVERAL TREES WERE BLOWN OVER.
&&
227The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 10:17 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Polk, Scott | 58 min |
| Apr 14, 10:26 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Yell | 49 min |
| Apr 14, 10:35 PM CDT | Tornado Warning | LZK | Logan, Scott | 25 min |
| Apr 14, 10:39 PM CDT | Tornado Warning | LZK | Polk, Scott | 51 min |
| Apr 14, 10:40 PM CDT | Tornado Warning | LZK | Logan, Montgomery, Perry, Yell | 50 min |
| Apr 14, 10:58 PM CDT | Tornado Warning | LZK | Polk | 32 min |
| Apr 14, 11:00 PM CDT | Tornado Warning | LZK | Logan, Scott | 30 min |
| Apr 14, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Montgomery, Pike, Polk, Scott and 1 more | 39 min |
| Apr 14, 11:10 PM CDT | Tornado Warning | LZK | Logan | 35 min |
| Apr 14, 11:23 PM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 37 min |
| Apr 14, 11:37 PM CDT | Tornado Warning | LZK | Johnson, Logan, Pope | 19 min |
| Apr 14, 11:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Montgomery, Pike, Polk, Pope and 2 more | 46 min |
| Apr 15, 12:04 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Montgomery, Perry, Pope, Saline and 1 more | 41 min |
| Apr 15, 12:07 AM CDT | Tornado Warning | LZK | Garland, Montgomery, Yell | 53 min |
| Apr 15, 12:12 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Sharp | 35 min |
| Apr 15, 12:22 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 42 min |
| Apr 15, 12:45 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Garland, Perry, Pope, Pulaski and 2 more | 45 min |
| Apr 15, 12:51 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Grant, Hot Spring, Perry, Pike and 3 more | 39 min |
| Apr 15, 1:11 AM CDT | Special Weather Statement | LZK | Jackson | 29 min |
| Apr 15, 1:23 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Lonoke, Perry, Prairie and 3 more | 52 min |
| Apr 15, 1:24 AM CDT | Tornado Warning | LZK | Faulkner, Perry, Pulaski, Saline | 36 min |
| Apr 15, 1:25 AM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Garland, Grant, Hot Spring, Perry, Pulaski and 1 more | 50 min |
| Apr 15, 1:47 AM CDT | Tornado Warning | LZK | Cleburne, Independence, Stone, White | 28 min |
| Apr 15, 1:56 AM CDT | Tornado Warning | LZK | Grant, Lonoke, Prairie, Pulaski, Saline | 34 min |
| Apr 15, 1:58 AM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 21 min |
| Apr 15, 1:59 AM CDT | Tornado Warning | LZK | Lonoke, Pulaski, White | 46 min |
| Apr 15, 2:02 AM CDT | Tornado Warning | LZK | Lonoke, Pulaski | 43 min |
| Apr 15, 2:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Dallas, Grant, Jefferson, Lincoln and 3 more | 41 min |
| Apr 15, 2:20 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 40 min |
| Apr 15, 2:30 AM CDT | Tornado Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 45 min |
| Apr 15, 2:39 AM CDT | Tornado Warning | LZK | Calhoun, Cleveland, Dallas, Lincoln, Ouachita | 51 min |
| Apr 15, 2:40 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Monroe, Prairie, Sharp, White and 1 more | 50 min |
| Apr 15, 2:40 AM CDT | Tornado Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 50 min |
| Apr 15, 2:49 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Monroe, Prairie, Woodruff | 56 min |
| Apr 15, 2:49 AM CDT | Tornado Warning | LZK | Arkansas, Jefferson | 18 min |
| Apr 15, 2:58 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Drew and 4 more | 47 min |
| Apr 15, 3:10 AM CDT | Flash Flood Warning | LZK | Baxter, Izard, Marion, Newton, Pope, Searcy and 2 more | 110 min |
| Apr 15, 3:42 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Bradley, Cleveland, Desha, Drew, Jefferson and 2 more | 63 min |
| Apr 15, 4:14 AM CDT | Tornado Warning | LZK | Desha, Drew | 46 min |
| Apr 15, 4:55 AM CDT | Severe Thunderstorm Warning | LZK | Desha | 30 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.